# SDR ASAA2016072817559

- Difficulty date: July 28, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 11,016 hours, 3,597 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 007345
- Condition: Failed
- Location: Right
- Part time: 13,427 hours, 4,310 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FMC P/RST ANNUNCIATOR LIGHT ILLUMINATED FOLLOW BY CAPTIANS VTR AND MAP FAILURE FLAG CDUS WENT TO MENU WITHOUT FMC LINE L-1.  RESTORED NORMAL DISPLAYS WITH FMC SWITCH BOTH ON RT.  ACFT GROUNDED. REPLACED LEFT FMC IAW AMM 34-61-02.  OPS CHECKED GOOD.
